Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/6682

A Novel CAC Scheme for Homogeneous 802.11 Networks

Authors Zhao, Qinglin
Tsang, Danny H. K.
Sakurai, Taka
Issue Date 2010
Source IEEE transactions on wireless communications , v. 9, (3), 2010, MAR, p. 1168-1174
Summary This paper proposes a new call admission control (CAC) scheme for one-hop homogeneous 802.11 DCF networks. Using the proposed scheme, we can perform admission control quickly and easily without the need for network performance measurements and complex calculations. The CAC rule is derived under asymptotic conditions, but our extensive numerical examples show that it works well for practical-sized networks with a finite retransmission limit and realistic nonsaturated traffic.
Subjects
ISSN 1536-1276
Rights © 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST
Files in this item:
File Description Size Format
ANovelCAC.pdf 363377 B Adobe PDF